# SDR 95ZZZX5939

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9671U
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0037
- Engine: Lyc O320E2G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Failed
- Location: Nr 3 Cyl Exhaust
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED POWER LOSS OF MAX RPM 1600.  INSPECTED POWERPLANT, FOUND NR 3 CYLINDER HAD NO COMPRESSION.   PULLED CYLINDER, FOUND EXHAUST VALVE BROKEN.  TOP OF PISTON AND CYLINDER HEAD DAMAGED BADLY.  SUSPECT VALVE FATIGUE AS CAUSE OF FAILURE.
